# SDR MASA2010120901418

- Difficulty date: December 8, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 19,974 hours, 13,906 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72461
- Condition: Damaged
- Location: Main Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR MED PLACARD "OPEN" DAMAGED.  MX REMOVED AND REPLACED "OPEN" PLACARD AT PAX ENTRY DOOR.
